Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
130 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can meth cause sneezing ?

hi i ve been using meth for 12 years. since i was 13 and now i m 25 years old. i never have this problem before but during this 12 years i been on and off meth, only this past 2 years i start to notice that each time i stop using, the next day i start to sneeze like crazy. all night long. it got better or stop each time i use again. now i want to quit but its hard because my nose wont stop running, regardless what medicine im taking to reduce the symptoms. i even took extra-strange pseudoephedrane ( sudafed ) and it didn t help at all . helllpp mee...THANKS.
Mon, 5 Dec 2011
Report Abuse
Pediatrician 's  Response
Dear Mr Anonymous
Its likely that you are suffering from rhinitis, when episodic and continuous. often it is allergic rhinitis. As you were suffering from something, for which amphetamine (meth?) was started, this drugs gives partial relief from allergic rhinitis. Due to this you didnot experience any symptoms till date. the other justification is that your body was adapted for meth and stopping its causing its withdrawl.

I would first like to know why it was started for? was the stopping or tapering of dose advised by doctor? if no, please go to the doctor and discuss whether and how it can be stopped. if yes, Go back to same doctor and you may ask for some nasal spray that will help in allergic rhinitis.Dont take any medicines unless a doctor hqas examined you in details and prescribed you keeping all details about you and your health in mind.

Dr SK

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Substance abuse


Can meth cause sneezing ?

Dear Mr Anonymous Its likely that you are suffering from rhinitis, when episodic and continuous. often it is allergic rhinitis. As you were suffering from something, for which amphetamine (meth?) was started, this drugs gives partial relief from allergic rhinitis. Due to this you didnot experience any symptoms till date. the other justification is that your body was adapted for meth and stopping its causing its withdrawl. I would first like to know why it was started for? was the stopping or tapering of dose advised by doctor? if no, please go to the doctor and discuss whether and how it can be stopped. if yes, Go back to same doctor and you may ask for some nasal spray that will help in allergic rhinitis.Dont take any medicines unless a doctor hqas examined you in details and prescribed you keeping all details about you and your health in mind. Dr SK